Entropy of transitive tree maps (Q2565086)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Entropy of transitive tree maps |
scientific article |
Statements
Entropy of transitive tree maps (English)
0 references
7 January 1997
0 references
A tree \(T\) is a connected finite union of intervals, not containing homeomorphic images of \(S^1\). Let \(L(T)\) denote the infimum of topological entropies of transitive maps \(f:T\to T\). It is conjectured that \(L(T)\) is actually attained. The authors show here that \[ L(T)\geq {\log 2\over \text{End} (T)}, \] where \(\text{End} (T)\) denotes the number of ends of \(T\). Several comments and corollaries are also contained in the introduction. The result extends [\textit{A. M. Blokh}, Russ. Math. Surv. 37, No. 2, 203-204 (1982); translation from Usp. Mat. Nauk 37, No. 2, 189-190 (1982; Zbl 0501.28010)] and [\textit{J. Franks} and \textit{M. Misiurewicz}, Contemp. Math. 152, 69-139 (1993; Zbl 0793.58029)].
0 references
transitive tree maps
0 references
topological entropy
0 references